MAUDE Adverse Event Report: ARTHREX, INC. NANO SWIVELOCK, 2.5 X 7MM W/ FORK EYELET; BONE FIXATION SCREW/PLATE

ARTHREX, INC. NANO SWIVELOCK, 2.5 X 7MM W/ FORK EYELET; BONE FIXATION SCREW/PLATE
Model Number NANO SWIVELOCK, 2.5 X 7MM W/ FORK EYELET
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/04/2025, a sales representative reported via email that during an ecu procedure on 05/27/2025, an issue occurred involving an ar-8998t nano swivelock anchor.As the physician was inserting the anchor into the pre-drilled bone socket, one of the fork tip tines broke off.All broken fragments were successfully removed, and no further complications were reported.Additional information received on 6/19/2025: all fragments were successfully retrieved.To complete the case, a new ar-8998t nano swivelock anchor was opened and used.The issue caused a minor surgical delay of approximately 2 minutes.No additional anesthesia was administered.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces and/or prying/leveraging the device during use.

Brand Name
NANO SWIVELOCK, 2.5 X 7MM W/ FORK EYELET
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22338318
Report Number1220246-2025-02682
Device Sequence Number8930469
Product Code HWC
UDI-Device Identifier00888867301825
UDI-Public(01)00888867301825(11)240910(17)290831(10)15314927
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K191651
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNANO SWIVELOCK, 2.5 X 7MM W/ FORK EYELET
Device Catalogue NumberAR-8998T
Device Lot Number15314927
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown